Advertisement

Doklady Mathematics

, Volume 96, Issue 2, pp 472–474 | Cite as

Optimal cyclic harvesting of renewable resource

  • A. O. Belyakov
  • A. A. Davydov
  • V. M. Veliov
Mathematics
  • 25 Downloads

Abstract

The paper obtains existence of a solution and necessary optimality conditions for a problem of optimal (long run averaged) periodic extraction of a renewable resource distributed along a circle. The resource grows according to the logistic law, and is harvested by a single harvester periodically moving around the circle.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. O. Belyakov, A. A. Davydov, and V. M. Veliov, J. Dyn. Control Syst. 21 (3), 475 (2015).MathSciNetCrossRefGoogle Scholar
  2. 2.
    Ph. J. Cohen and S. J. Foale, Marine Policy 37, 278 (2013).CrossRefGoogle Scholar
  3. 3.
    F. Colonius and W. Kliemann, Appl. Math. Optim. 20 (1), 113 (1989).MathSciNetCrossRefGoogle Scholar
  4. 4.
    B. O. Koopman, Operat. Res. 5 (5), 613 (1957).CrossRefGoogle Scholar
  5. 5.
    L. D. Stone, Theory of Optimal Search (Academic, New York, 1975).zbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  • A. O. Belyakov
    • 1
    • 2
  • A. A. Davydov
    • 1
    • 3
  • V. M. Veliov
    • 4
  1. 1.Moscow State UniversityMoscowRussia
  2. 2.National Research Nuclear University “MEPhI”MoscowRussia
  3. 3.National University of Science and Technology “MISIS”MoscowRussia
  4. 4.Vienna University of TechnologyViennaAustria

Personalised recommendations